# SDR SIMA20141123002

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 29,918 hours, 21,409 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: BR9500106
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANTS SMELLED FAINT ELECTRICAL HOT SMELL ON LT SIDE OF CABIN NEAR ROWS 13 & 14.  R & R POWER UNIT & DIMMER AT SEAT ROW 12AB IAW AMM 33-21-03.  OPERATIONS CHECKED GOOD NO SMELLS NOTED.
